Some remark on generalization of Deligne estimate Deligne 계산의 일반화에 대한 소고

Cited 0 time in webofscience Cited 0 time in scopus
  • Hit : 217
  • Download : 0
Publisher
대한수학회
Issue Date
1991-08
Language
English
Citation

대한수학회보(BULLETIN OF THE KOREAN MATHEMATICAL SOCIETY), v.28, no.2, pp.201 - 205

ISSN
1015-8634
URI
http://hdl.handle.net/10203/61460
Appears in Collection
MA-Journal Papers(저널논문)
Files in This Item
There are no files associated with this item.

qr_code

  • mendeley

    citeulike


rss_1.0 rss_2.0 atom_1.0